JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LINEARLY INDEPENDENT ELEMENTS IN N-GROUPS WITH FINITE GOLDIE DIMENSION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LINEARLY INDEPENDENT ELEMENTS IN N-GROUPS WITH FINITE GOLDIE DIMENSION
BHAVANARI SATYANARAYANA; KUNCHAM SYAM PRASAD;
  PDF(new window)
 Abstract
The concepts linearly independent elements and u-linearly independent elements in an N-group G where N is a near-ring, were introduced and studied. A few important results in the theory of vector spaces were generalized to N-groups.
 Keywords
Goldie dimension;uniform ideal;complement;linearly independent elements;essentially spanning subset;u-linearly independent elements;
 Language
English
 Cited by
 References
1.
F. W. Anderson and K. R. Fuller, Rings and Categories of Modules, Springer- Verlag, New York, 1974

2.
A. W. Chatters and C. R. Hajarnavis, Rings with Chain Conditions, Pitman Pub. LTD. 1988

3.
G. Pilz, Near-rings, North Holland, 1983

4.
Y. V. Reddy and Bh. Satyanarayana, A Note on N-groups, Indian J. Pure Appl. Math. 19 (1988), 842-845

5.
Y. V. Reddy and Bh. Satyanarayana, Finite Spanning Dimension in N-Groups, Math. Student 56 (1988), 75-80

6.
Bh. Satyanarayana, Contributions to Near-Ring Theory, Ph.D. Thesis, Nagarjuna Univ., 1984

7.
Bh. Satyanarayana, On Finite Spanning Dimension in N-groups, Indian J. Pure Appl. Math 22 (1991), 633-636